PDA

View Full Version : Letrozole at 19?



goobie
03-29-2011, 09:12 PM
Ok, I turn 20 in the end of April.

LONG story summarized:
Since end of last summer noticed fatigue, low libido, no motivation, brain fog
Saw a Dr up at school, got hormones tested, test was low and estradiol high for someone my age (19). Dr said I was fine, but i wasn't. He put me on Wellbutrin which i quit in January.

Went to family Dr, he prescribed me clomid for a month.
Before clomid, got tested various times, with the testosterone bein in the 300-400s and estradiol in the mid 40s.
After clomid, test was in the 800s and estradiol in high 40s.

Month and a half later (this past monday) I see the Dr again for a followup on a test I took a week ago.
Test- 946
Free- 25 (i think, i forget this part)
estradiol-56 (way above the range)

He was gonna put me on arimidex, but it was too expensive so he prescribed me Letrozole which was much cheaper.
I have never touched any PHs or Steroids before, which puzzled me. I asked him, and he said some people are "natural converters" and said that my body loved to convert to estrogen.

I'm on .1 mg letrozole every other day for 2 months. Does this sound like the right way?

Also, have gotten thyroid and prolactin checked, it's definitely my estrogen causing problems.


CLIFFS
-19, had high E and low T
-got prescribed clomid for january
-T really high, but E high too
-just got put on Letrozole .1 mg EOD


Also, i just got the letro today and took my first dose. Might be placebo (even though i know it takes time) but it seemed within an hour or 2 after my brain fog was gone and i was focused again

DanielPF
03-29-2011, 09:19 PM
Ok, I turn 20 in the end of April.

LONG story summarized:
Since end of last summer noticed fatigue, low libido, no motivation, brain fog
Saw a Dr up at school, got hormones tested, test was low and estradiol high for someone my age (19). Dr said I was fine, but i wasn't. He put me on Wellbutrin which i quit in January.

Went to family Dr, he prescribed me clomid for a month.
Before clomid, got tested various times, with the testosterone bein in the 300-400s and estradiol in the mid 40s.
After clomid, test was in the 800s and estradiol in high 40s.

Month and a half later (this past monday) I see the Dr again for a followup on a test I took a week ago.
Test- 946
Free- 25 (i think, i forget this part)
estradiol-56 (way above the range)

He was gonna put me on arimidex, but it was too expensive so he prescribed me Letrozole which was much cheaper.
I have never touched any PHs or Steroids before, which puzzled me. I asked him, and he said some people are "natural converters" and said that my body loved to convert to estrogen.

I'm on .1 mg letrozole every other day for 2 months. Does this sound like the right way?

Also, have gotten thyroid and prolactin checked, it's definitely my estrogen causing problems.


CLIFFS
-19, had high E and low T
-got prescribed clomid for january
-T really high, but E high too
-just got put on Letrozole .1 mg EOD


Also, i just got the letro today and took my first dose. Might be placebo (even though i know it takes time) but it seemed within an hour or 2 after my brain fog was gone and i was focused again

I had a similar dosing protocol when I was younger to help with a genetic disorder....the sides I experienced from letro were intense. I hope it works out for you, I could not handle it.

Share some of that test with me please? lmao

goobie
03-29-2011, 09:24 PM
I had a similar dosing protocol when I was younger to help with a genetic disorder....the sides I experienced from letro were intense. I hope it works out for you, I could not handle it.

Share some of that test with me please? lmao

O god, what was your dosage? What were your sides? now this is scarin me lol wtf brahhh

I know, i was so shocked at my test, but he said my estrogen trumped it so it was uselss :(



Does anyone know what could cause my body to be so ****ty like this?
I have a couple suspicions: I used to smoke MJ very often, but could that really throw my body out of wack?
I also used to drink a lot out of water bottles

wakingmalice
03-29-2011, 09:40 PM
O god, what was your dosage? What were your sides? now this is scarin me lol wtf brahhh

I know, i was so shocked at my test, but he said my estrogen trumped it so it was uselss :(



Does anyone know what could cause my body to be so ****ty like this?
I have a couple suspicions: I used to smoke MJ very often, but could that really throw my body out of wack?
I also used to drink a lot out of water bottles

Hmm. Might take another test in more optimal conditions? your test and free test are fantastic. range for estrodial is 10-70 IIRC but even still we want it in the 10-30 range generally but considering the ratio, you have to understand your test total and free are pretty high, so estrogen will most likely in turn raise as well.

DanielPF
03-29-2011, 09:43 PM
O god, what was your dosage? What were your sides? now this is scarin me lol wtf brahhh

I know, i was so shocked at my test, but he said my estrogen trumped it so it was uselss :(



Does anyone know what could cause my body to be so ****ty like this?
I have a couple suspicions: I used to smoke MJ very often, but could that really throw my body out of wack?
I also used to drink a lot out of water bottles

Sorry man I did not mean to freak you out, I am sure your scenario is much different then mine. I was born with Klinefelter's, my test levels were (are) crap and my estrogen level was rather high. The doc thought it would be beneficial for my gyno.

I was dosed at 1 mg EOD, which is quite a bit more then you are currently taking. I was moody as hell, had really uncomfortable joint pain, and over all just did not feel right. After 2 months, bloods showed that my estrogen scores were much better, but it did not fix the problem it was intended to fix so I stopped taking it. I saw no point in continuing to take it with the sides I was seeing.

I highly doubt weed is the cause of this, but then again I am not a doc so what the hell do I know :/

goobie
03-29-2011, 09:59 PM
Hmm. Might take another test in more optimal conditions? your test and free test are fantastic. range for estrodial is 10-70 IIRC but even still we want it in the 10-30 range generally but considering the ratio, you have to understand your test total and free are pretty high, so estrogen will most likely in turn raise as well.

Well, since last september, ive taken about 6 blood tests, and they all before i ran clomid in january showed test in the 3-low 400s and estradiol that was at least in the 30s

I could tell during the day when my estrogen was low cuz my nipples would be puffy, and id feel like a little b1tch, which I HATED.
probably the worst thing though was the hot flashes, I would be in class around all these kids and then all of the sudden i'd be dark red for a little and get weird looks.

Ya, my Dr said with increased test comes incresed estrogen, but he said my estrogen was too high in the ratio, especially at 19

wakingmalice
03-29-2011, 10:03 PM
Well, since last september, ive taken about 6 blood tests, and they all before i ran clomid in january showed test in the 3-low 400s and estradiol that was at least in the 30s

I could tell during the day when my estrogen was low cuz my nipples would be puffy, and id feel like a little b1tch, which I HATED.
probably the worst thing though was the hot flashes, I would be in class around all these kids and then all of the sudden i'd be dark red for a little and get weird looks.

Ya, my Dr said with increased test comes incresed estrogen, but he said my estrogen was too high in the ratio, especially at 19

lmfao your doctor put you on clomid when your test was in the 400's? what was your free test? your doctor is an idiot.

goobie
03-29-2011, 10:10 PM
lmfao your doctor put you on clomid when your test was in the 400's? what was your free test? your doctor is an idiot.

I remember that the test right before i got put on clomid, it was in the very low end of the range, and my estradiol was almost in the 40s, and Test was in the low 300s for that, and that's when he said that It shouldnt be that low of T and high of E for someone 19

and im not obese watsoever

smt1
03-29-2011, 10:14 PM
His doctor seems drug happy. Some doctors are like that.

@OP - Letro will crush your estrogen, and you'll likely get worse sides from the lack of estrogen. Zero libido anyone?

goobie
03-29-2011, 10:38 PM
well i have been experiencing sides of high estrogen and low testosterone, so as long as i can get back to normal safely
Isn't .1 mg every other day a really small dose?